# SDR AMTA200600363

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS CORROSION FROM STA 767 TO STA 827 AT LBL 20.  REMOVED CORROSION FROM MATERIAL ORIGINAL THICKNESS .050 INCH MATERIAL LOSS IS .004 INCH WITHIN LIMITS IAW SRM, TREATED AND PRIMED IAW SRM.  (K)
